# SDR IPXA10559201

- Difficulty date: March 29, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Attach Bracket
- Part number: LK86783
- Condition: Cracked
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  NR 1 ENGINE FUEL MANIFOLD ATTACH BRACKET CRACKED AT 7:00 POSITION.  R & R BRACKET IAW M/M 70-51-00-2.
